MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5NM TORQUE LIMITING NUT DRIVER; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5NM TORQUE LIMITING NUT DRIVER; SCREWDRIVER
Model Number 03.615.040
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.A dhr was performed on the serviceable device and it was found that the device was manufactured on december 11, 2017.A manufacturing related potential cause was not suspected, therefore, no manufacturing record evaluation is required.Service and repair evaluation: the customer reported that the torque limiting nut driver failed in calibration.The repair technician reported the device failed torque testing.The cause of the issue is failed high.The item will be repaired and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during testing at service and repair on (b)(6) 2021, the torque limiting nut driver failed in calibration.There was no patient and surgical involvement.This report involves one (1) 2.5nm torque limiting nut driver.This is report 1 of 1 for (b)(4).

Brand Name
2.5NM TORQUE LIMITING NUT DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11589404
Report Number2939274-2021-01593
Device Sequence Number11807868
Product Code HXX
UDI-Device Identifier10705034715339
UDI-Public(01)10705034715339
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.615.040
Device Catalogue Number03.615.040
Device Lot NumberH305973-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1